# SDR AALA201802059043

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 53,964 hours, 23,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SEAT 22 AISLE PATH LIGHT HOUSING BROKEN. REPLACED SEAT 22 AISLE PATH LIGHT HOUSING. (SEE CONTROL #AALA201802059052)
